This is Toradol as a nasal spray. Has anyone use this? And, if you have, did you have success with it? I can take Toradol by injection, but I can’t take it in ‘pill’ form. (pill form makes me throw up). And, I have plenty of phenergan on hand to take with this, just in case. Initially, I declined this prescription because it is expensive and once you pick up your prescription, unfortunately you can’t return it. I would appreciate anyone who has used this, your feedback. Thanking you in advance.
There is another headache disorder called medication overuse headache, moh I’d like to discuss with you. Because we want our pain to go away we take pain relievers – makes sense right? BUT what happens is moh can develop when we take pain relievers and/or migraine abortive medications, whether they are over-the-counter or prescription, more than two – three times a week. If we have moh we can end up in a daily cycle of endless pain that is hard to break and our migraines will be difficult to break. I’ve been here before and it’s not pleasant. Let me share information on this topic that I hope will be helpful; https://migraine.com/blog/help-how-can-i-not-overuse-migraine-medications/.
Let us know how you make out with the nasal spray.